# SDR HEEA0016778

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Starter
- Part time: 1,041 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WERE EXCESSIVELY WORN AND BURNT ON EDGES.
